# SDR AALA20040528

- Difficulty date: May 4, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N9616
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHTS AT SEAT 25D INOPERATIVE.  RECONNECTED AND SECURED LOOSE CONNECTOR FOR EMERGENCY LIGHTS AT SEAT 25D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (CLOSED)
